# SDR 08FDEA01122

- Difficulty date: March 24, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA386611
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING REQUIRES FABRICATION; FITTING IS CRACKED.  FABRICATED FITTING IAW SRM 51-31-01;  VOL II & DWG AFA 3866.   ALODINED & PRIMED IAW SRM 51-21-01;  VOL II.   INSTALLED ON JOB CARD N00128.
